# SDR RRXA11365

- Difficulty date: June 22, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Condition: Corroded
- Location: R/H L/E Xfs 300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND R/H WING L/E SKIN DISBONDED & CORROSION AT XFS 300.  *** CORRECTIVE ACTION *** REMOVED CORROSION, THICKNESS 0.82 - 0.88, MATERIAL LOSS WITHIN LIMITS.  TREATED AND PRIMMED IAW SRM 51-1-8 AND 57-5-0 FIG 7 RESPECTIVELY
